MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLIVUE PATIENT MONITOR MX850

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLIVUE PATIENT MONITOR MX850
Model Number INTELLIVUE PATIENT MONITOR MX850
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/31/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The clinical application specialist follow up with the customer and was able to obtain a video of the issue which indicates alarms were displayed and audible tones were heard.The customer was not sure the exact date and time of the event; however, they provided 31 may 2025 at 11:45 as a possible date.Audit logs were provided; however, the data did not go back to the date in question; therefore, it could not be verified.Although it was not possible to confirm the issue via the log data, several red and yellow level alarms were recorded on the log with appropriate inops, alert sounds and acknowledgements.Based on the information available, the cause of the reported problem was not able to be established, and we were unable to replicate the reported problem.The reported problem was not confirmed.The device was confirmed to be operating per specifications and no failure was identified.The investigation concludes that no further action is required at this time.
 
Event or Problem Description
Philips received a complaint on the intellivue mx850 patient monitor indicating that the monitor did not generate an audible tone when a yellow alarm occurred for invasive blood pressure.It was indicated the staff may have been working in the monitor menus at the time of the event.There was no report of actual harm associated with this complaint.

Brand Name
INTELLIVUE PATIENT MONITOR MX850
Common Device Name
INTELLIVUE PATIENT MONITOR MX850
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
70314632031
MDR Report Key22563719
Report Number9610816-2025-000648
Device Sequence Number17119637
Product Code MHX
UDI-Device Identifier00884838070790
UDI-Public(01)00884838070790
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K210906
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberINTELLIVUE PATIENT MONITOR MX850
Device Catalogue Number866470
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2025
Initial Report FDA Received Date07/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/03/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown